# SDR ASMF201610014

- Difficulty date: August 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 33,526 hours, 15,487 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA013910P
- Condition: Failed
- Location: Lt Engine
- Part time: 40,631 hours, 19,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED  DURING CLIMB AT FL 170´, THE LEFT ENGINE EXPERIENCED THRUST DETERIORATION AT A SHOW RATE, THE LEFT ENGINE THRUST LEVER WAS ADVANCED TO THE FULL THRUST POSITION WITHIN INDICATION OF THRUST INCREASING AT ALL PARAMETERS. AIRCRAFT WAS SENT TO THE HANGAR AND THE NRC´S A0241280 AND A0241281 WERE ISSUED TO REPAIR THE DAMAGES. MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE BORESCOPE INSPECTION OF THE HIGH PRESSURE TURBINE IAW AMM TASK 72-00-00-200-807-F00, NO DAMAGES WERE FOUND AND FUEL PUMP PACKAGE INSPECTION WAS PERFORMED IAW FIM 73-31 TASK 803 AND TASK 73-11-01-200-801-F00, SHOWING FAILURE CODE 73-11551; SO THE FUEL PUMP PACKAGE, HMU AND FUEL NOZZLE FILTER WERE REPLACED I.A.W. AMM 73-11-01, AMM 73-21-10 AND AMM 73-11-03 AND OPERATIONAL TESTS 12-13, 3A AND 13A WERE PERFORMED IAW AMM 73-00-00, TESTED CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 49,700 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65,317 KILOGRAMS.
